# SDR DALA2017070605309

- Difficulty date: July 5, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 81,698 hours, 37,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1460, STRINGER 26R. FRAME UPPER FLANGE HAS CORROSION.  REMOVED CORROSION AND FOUND OUT OF LIMITS, FABRICATED A REPAIR AND INSTALLED IAW SRM.
